# SDR C2XA09IA158

- Difficulty date: June 20, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145EP
- Aircraft serial: 145029
- Aircraft time: 23,229 hours, 22,375 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 3631101005
- Part serial: 0369
- Condition: Inoperative
- Location: Cockpit
- Part time: 5,102 hours, 5,333 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2967 - THE CREW REPORTED THAT THE FLAPS FAILED AT 9 DEGREES.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FLAP SELECTOR LEVER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
